Doctor insights on:
Why Have I Had A Headache For 4 Days
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
Everything hurts as if i were working out without stretching i m having issues with headaches i m always tired and have to force myself to eat the pain is getting worse everyday and it has been going on for about four days its getting colder could that be
See your doctor: If your symptoms have been worsening like this, you need to see your doctor for an evaluation to see what's going on. ...Read more
I had a lunbar puncture a week ago. I got a bad headache for four days and today no headache. I still feel very weak and a little off. Is that normal?
Hi I have had a constant headache for the past four days. I keep taking pain killers but the headache does not subside.
I drank a four look that had been open for days and been having bad headaches for days now and OTC meds doesn't help.. Should I be worried?
Four Look: I don't know what you took because I don't know what the name of what you took is. if they're active ingredients to have been spoiled changed by temperature you might have a problem. You can relay the full name of the product to your physician to help guide you ...Read more
I fainted four days ago and ever since have been experiencing hot and cold flashes, headaches, tiredness and occasional shaking. Should i be worried?
Yes: And you need to see your doctor asap before you faint and hit your head. ...Read more
I'm sick for four days now my stocmach hurt & dizzy what medicine I should take and also my headache don't go away.
If : If your symptoms are still present and have not resolved you should see your doctor. Your symptoms could be consistent with a stomach flu, dehydration, viral illness, etc. It is difficult to tell you what to take for your stomach pain without a more detailed description. Tylenol (acetaminophen) is safe for your headance since advil may upset your stomach. Please see your doctor. Best of luck. ...Read more
- Talk to a doctor live online for free
- I have had a headache for 4 days now
- Why have i had diarrhea for 4 days?
- Why have i had a headache for 5 days?
- Ask a doctor a question free online
- Why have i had a headache for 2 days?
- I have not had a bowel movement in 4 days
- I have had a headache for 10 days
- I have had a headache for 5 days
- Talk to a urgent care specialist online for free